Our purpose in this paper is to obtain some new existence results of solutions for a boundary value problem for a $ (p,q) $-difference equations with integral conditions, by using fixed point theorems. Examples illustrating the main results are also presented.
$ (p, q) $-difference equations, boundary value problems, integral conditions, existence, fixed point theorems
"Boundary value problems for a second-order $(p,q) $-difference equation with integral conditions,"
Turkish Journal of Mathematics: Vol. 46:
2, Article 12.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss2/12